# SDR CALA2025030302553

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 79,251 hours, 29,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR SLIDE REPLACEMENT, FOUND DOOR 2L WITH EXCESSIVE LATERAL PLAY. FOUND GIRT BAR HITTING JUMPSEAT AND DOOR HITTING FRAME ON UPPER LH SIDE. ACPED ADJUSTMENT OF AFT ENTRY DOOR GUIDE ARM; FWD LOWER LATCH RECEIVER; HORIZONTAL CONTROL ROD; UPPER GATE CONTROL ROD; CENTERING GUIDE AND STOP PINS FOR CLEARANCE. OP-CHECKED DOOR GOOD. PRESSURIZED AC TO 4.0 PSI WITH NO MOVEMENT OF INTERIOR DOOR HANDLE OR ABNORMAL NOISE FROM MED 2L. REF. AMM 52-13-00-820-801. ADDED ADDITION EMPLOYEE. ADD EMP:092850 ACP RII INSP OF DOOR 2L ADJUSTMENT/RIG FOR PROPER INSTALL AND SECURITY OF HARDWARE, ATTACH POINTS, LOCKING MECHANISM AND ALIGNMENT PER AMM 52-13-00. OPS CHECK OK REF GMM 09-25-05
